# SDR 99UAL900274

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Row 15-18
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP UPPER DECK FROM SEAT 15AB TO 18AB.  REPLACED BATTERY, CHECKS OK.
